# SDR DL72S991178

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407DA
- Make and model: Boeing 727232
- Aircraft serial: 21151
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Required Service
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

CSD LOW PRESSURE LIGHT FLICKERED AND THEN STAYED ON, LOST MAIN AC NR 2.  FOUND CSD LOW.  SERVICED CSD, RAN ENG AND NO LEAKS NOTED.
